# SDR 2007UALA00252

- Difficulty date: January 29, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 48,493 hours, 33,863 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Misrouted
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 2R DOOR SLIDE GIRT BAR INFLATION CABLE ROUTED INCORRECTLY.  GIRT BAR INFLATION CABLE ROUTED INCORRECTLY. ROUTED CABLE CORRECTLY.
